# SDR DHL2006801512

- Difficulty date: April 1, 2006
- Submitted: April 7, 2006
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- Aircraft time: 83,564 hours, 31,809 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Worn
- Location: Bs 340-350
- Part time: 83,564 hours, 31,809 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND MAIN CARGO COMPT NR 3 TRACK LUGS WORN AT BS 310.000 - 350.000.  CUT OUT TRACK DAMAGED SEGMENT AND FABRICATED SPLICES IAW SRM 53-2-3 PG. 49-50 FIG 14.  CLEANED, TREATED AND PRIMED AREA AND SPLICES IAW SRM 51-1-8B.  INSTALLED NEW TRACK SEGMENT AND SPLICES IAW SRM 53-2-3 PG 49-50 FIG 14, SRM 51-3-0, SRM 51-1-21, SRM 51-3-1 PG 2A.
